# SDR CA111213009

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 21,990 hours
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2721 · Rudder Tab Control System
- Part: Universal Joint
- Part number: 137437E401
- Condition: Separated
- Location: Rudder Trim
- Part time: 22,490 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON FINAL APPROACH, PILOT NOTICED THAT TURNING THE RUDDER TRIM KNOB DID NOT HAVE ANY EFFECT.  AN UNEVENTFUL LANDING WAS CARRIED OUT.  UPON FURTHER INVESTIGATION MX DISCOVERED THAT THE LOWER UNIVERSAL JOINT LINKING THE TRIM KNOB TO THE FWD TRIM CABLE DRUM HAD FAILED AT THE PIVOT PIN.  NO PREVIOUS FAILURES OF THIS TYPE HAVE BEEN ENCOUNTERED.
